# SDR AALA20050243

- Difficulty date: April 5, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT MOUNTED ON FIRST CLASS CLOSET DOOR FRAME DAMAGED.  REPLACED EMERGENCY LIGHT MOUNTED ON FIRST CLASS CLOSET DOOR FRAME.  SYSTEM GROUND CHECKED NORMAL OPERATION.
